Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

$H^p$ spaces and exit times of Brownian motion


Author: D. L. Burkholder
Journal: Bull. Amer. Math. Soc. 81 (1975), 556-558
MSC (1970): Primary 60J65, 30A78, 31A05, 60J45
DOI: https://doi.org/10.1090/S0002-9904-1975-13736-0
MathSciNet review: 0362519
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Albert Baernstein, Integral means, univalent functions and circular symmetrization, Acta Math. 133 (1974), 139-169. MR 417406
  • 2. Peter L. Duren, Theory of H, Pure and Appl. Math., Vol. 38, Academic Press, New York and London, 1970. MR 42 #3552. MR 268655
  • 3. Lowell J. Hansen, Hardy classes and ranges of functions, Michigan Math. J. 17 (1970), 235-248. MR 41 #7118. MR 262512

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 60J65, 30A78, 31A05, 60J45

Retrieve articles in all journals with MSC (1970): 60J65, 30A78, 31A05, 60J45


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1975-13736-0

American Mathematical Society